MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse shoulder replacement on the right side.Subsequently, the patient noticed the shoulder felt different in the past month.It is unknown if the patient experienced an injury or fall prior.Imaging revealed the humeral liner had dissociated and was no longer sitting in the tray.The shoulder was still reduced, with the tray articulating with the glenosphere.It is unknown how long the humeral liner had been dissociated.As a result, approximately 5 years and 6 months post-surgery, the patient underwent a revision.The humeral stem was found to be well fixed and was retained.The humeral liner had migrated posterior to the glenosphere, as discovered following removal of the glenosphere.The area was extensively debrided and irrigated with antimicrobial wound solution and saline.Tissue cultures were taken due to observation of metallosis, there was no evidence of infection.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.This is report 2 of 3 for this event/patient.
 
Additional Manufacturer Narrative
D10: (b)(6); 320-10-00 equinoxe reverse tray adapter plate tray +0, (b)(6); 300-30-09 - equinoxe preserve stem 9mm, (b)(6); 315-35-00 - glnd kwire, (b)(6); 320-02-42 - rs expanded glenosphere 42mm, +4mm offset, (b)(6); 320-15-01 - eq rev glenoid plate, (b)(6); 320-15-05 - eq rev locking screw, (b)(6); 320-20-00 - eq reverse torque defining screw kit, (b)(6); 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6); 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(6); 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6); 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6); 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6); 321-20-00 - equinoxe reverse shoulder drill kit.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported was likely the result of disassembly between the humeral liner and humeral tray leading to subsequent metal-on-metal articulation between unintended components.The reported ¿metallosis¿ that was observed cannot be confirmed based on the provided information.Potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the disassembly of the humeral liner cannot be confirmed from the reported information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22169288
Report Number1038671-2025-02254
Device Sequence Number21134566
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2024
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date12/29/2025
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient SexMale
Patient Weight140 KG